Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

132 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for irritable bowel syndrome and indigestion

Answered by
Dr.
Dr. Ratnakar Kini

Gastroenterologist

Practicing since :1996

Answered : 1892 Questions

default
Posted on Sat, 31 Oct 2015 in Liver and Gall Bladder
Question: For IBS problem since years
a) Urge to stool after eating
b) No nausea or vomiting feeling
c) Slight needle like pain in right side of abdomen
d) Earlier intestinal swelling detected
f) Weight is 68kg not decreasing
g) no diabeties
h) Ultrasound normal
e)Thyroid normal

a) Librax (4 months course complete)
b)Providac(2 daily)
c)Tryptomer 25mg ...night
d)Clonazapam once at night

For BP
a) Concor am 5 once daily

For Cholestrol
a) Feno TG 145 once at night

For Migrane
a)Gabapentene (twice daily)
doctor
Answered by Dr. Ratnakar Kini 1 hour later
Brief Answer:
What would you like to know?

Detailed Answer:
Hi,
May I know what you would like to know?
Post your question here.

Regards,
Dr.R.K.
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Ratnakar Kini 43 minutes later
Hi, I have provided some attachments. Please review them.
Hello Doc ,
I am 45 year male having stomach problem long lots of medicine have been tried and tested last year have CT scan which shows thickness in Ileo cacial junction of 4-5 mm after which colonoscopy will be done which is perfectly clear further ultra sound, blood test, stool test , endoscopy all normal.
In this year CT scan is repeated and no thickness is found by i feel fullness of abdomen and slight sweet pain just below rib or right side of abdoman the medicine right now:

a) Providac twice daily
b) Tryptomer 25mg night
c) Clonazapam night 5mg
d) Rekool L twice daily.
cholesterol
fenotg plus
bp
concor am 5

Having urgency of stool after eating further no vomit or other disorder except that i am allergic to dust, banana, shimla mirch,cucumber, ground nut and milk product.

Please advice
dear sir
one more point when I eat having bubble like sound from abdomen and drill like sweet pain.
regards
doctor
Answered by Dr. Ratnakar Kini 25 hours later
Brief Answer:
IBS and Functional Dyspepsia

Detailed Answer:
Hi,
Thanks for the additional information.
All these symptoms are suggestive of irritable bowel syndrome and functional dyspepsia.
The thickening in the ileo cecal region detected in the first CT scan was probably due to infection which got resolved which is why the repeat CT scan didnt show any thickening.
The upper GI endoscopy also didnt reveal anything.

You have not mentioned whether you were tested for celiac disease.
If not done already do the following test - Tissue transglutaminase antibody.
Also get a stool test done.

Till the results are ready you can take the following medications.

1. T.Rifagut 1-0-0 for 2 weeks
2. C.VSL#3 1-0-0 for 4 weeks
3. T.Librax 1-0-1 for 4 weeks
4. T.Ibset 1-0-0 for 4 weeks.

Continue medications for cholesterol, high BP and migraine.

Regards,
Dr.R.K.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ratnakar Kini 1 hour later
dear sir
I open this discussion
1.. The tablet ibset not available in XXXXXXX so kindly suggest other brands

2.my pain increase when I take milk related products so any suggestive medicine.

3 my Ige level is 426 iu and crp 14 mg/l

regards
stool blood occult test normal
doctor
Answered by Dr. Ratnakar Kini 32 hours later
Brief Answer:
Answer given below

Detailed Answer:
Hi,
If Ibset is not available, you can place an order with the pharmacist and procure it.
If milk and related products are increasing the pain, the best thing to do is to avoid them.
Regarding the raised Serum IgE, please post a separate question in the allergy section.

You can discuss with your gastroenterologist about the possibility of eosinophilic gastrenteritis sice your serum IgE is raised.
As suggested earlier also get tissue transglutaminase antibody testing done.

Regards,
Dr.R.K.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Lab Tests ,   ,  
Medical Topics ,  

Recent questions on  Tryptomer

doctor1 MD

Unfortunately, since last one year I have been suffering from Migraine . I have been advised to take Tryptomer 10 mg and Divaa - OD 250 mg. Migraine is better now and I have been asked to stopped Tryptomer 10 mg. I have been prescribed different...

doctor1 MD

my mom is suffering from insomnia and what are the disadvantages of taking tryptomer and pleurthia together that too 75 mg

doctor1 MD

1. Difficulty doing work on time. 2. Difficulty in sleeping. 3.Anxiety,4. several types of depression . 5. Quick angry with family & others.6. Negative thinking.7. Social anxiety 8.mood disturbance. 9. Premature sexsual ejucalation. 10. Quarrel...

doctor1 MD

I am 45 years of age. Going thru quite a lot stress for past few years. 10th Dec I felt slight chest pain n discomft n high bp with shortness of breath. Went to dr in the night itself. Got all the tests done including ECG N CT angio N various blood tests. Everything came perfect except that cholestrol is 276. Dr says it was an anxiety attack. Dr here prescribed few medicines. Rozavel f- daily 1, Betacap TR 40- DAILY 1, Olimesar20 daily 1. n one sleeping pill Tryptomer. After the medicines, I feel slight pain in my back / shoulder muscles n feel that heart is ponding in the night n generally feel drowsy. BP also comes 98 / 52 or 91/ 48 but pulse rate is around 70 / 75. After having glucose i feel better. What could be the reason? My menopause is also approaching. I think some medicine is not well suited.

doctor1 MD

I am writing on here as a last ditched attempt to find my mother help it started about 11yrs ago when she woke me from my sleep grey,struggling to breath and holding her chest she was imediately rushed into hospital where her symtoms disappeared and did so for years until she became tired all the time, stopping for naps on the roadside in work.then last year another episode rared its ugly head and she was admitted once again only to find the doctors telling her that it was all in her head, she has an irregular heartbeat and stress seemed to be the cause. shes had a few episodes since and had a reveal devise fitted which showed slight abnormalities,then another attack occured so she was fitted with a pacemaker. my mums 47yrs old and very fit and healthy they told her to stop the gym and, relax more but since the pacemaker my mums ill she looks grey all the time and currently on holiday in scotland for her birthday (today) and has been rushed into hospital again. the pace maker is supposed to make her life better but to me its keeping a half dead woman alive. i hate to see her like this and im fed up of her being passed around pillar to post from stress to mental problems. there is a pattern my grandfather died in 2000 when he went to sleep and his heart stopped. the same with his mother this cant be coincidence surely?. im worried for my brothers and sisters and there children. any advise or helpful information would be gratefully excepted. thankyou keli